brain-icon
Internal vibrations
Underwent a long period of anxiety (3 to 4 weeks), felt pins and needles, numbness, palpitations, manual breathing etc. Everything subsided after taking anti depressants but still feel internal vibrations/buzzing with muscle twitches in hands and feet. Kindly tell what to do now
208 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Do daily exercises and meditation Continue ur treatment Start regular relaxation therapy Avoid electronic media. Thanks
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.